Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Breakouts after using Minocycline. Will switching to Doxycycline help?

I have been using minocycline for about 7 years with vacation time in between due to pregnancy & breast feeding . It was really successful 100mg twice a day. However it seems to have stopped working.. Breakouts are like it was before I was initially prescribed the med. my question is will switching to doxycycline help? Also I have developed the bluish tint discoloration on my right shin.. Is it bad if I keep taking the med?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for sending quiry to H.C.M.F.
You are using Minocycline since 7 years. You are feeling it is not working now, and you want to use doxycycline in place of minocycline. Both are containing the same medicine and have the same spectrum , side effects etc. It is an anti biotic and should not be used for longer periods, if it is used like that it will develop resistance and stop working
You have developed bluish discoloration on right shin , the drug can cause discoloration, but not on the skin.
If you want to use anti biotic use only under the guidance of your doctor.
Wishing that every thing will be fine.
Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor